My doc put me on prem pro on August 25th. I got my period a week later and it was the worst EVER...bad cramps, completely wiped out, heavy bleeding and clots, and nausea. I am not sure if the meds had even kicked in yet. Now I feel like I am gaining a pound a minute and my clothes are getting tight...should I be reconsidering this medication? I had hoped it would help with the fatigue and bloating and night sweats but it's making everything else worse...is it too soon though to tell? Any advice would be great, thanks!!
That is really weird that you got your period. I would call the dr and tell him about this.... I started taking prempro in Oct and have had no problems...he did tell me I might spot in the beginning, but I didn't. I dont think getting a bad period is right, so you should call him and tell him your symptons. I have found this med to make my life so much better...no more hot flashes, night sweats, blah feeling ,etc...I know that if you spot or get your period after not having it for at least a year, you have to be checked...they give you a test to make sure everything is ok....please call your dr...This period might have nothing to do with the med....
Well that's part of my confusion, because I am in peri, not full on menopause, so I am not sure this is the right medication for me. I have an appointment with a new gyno in a few weeks so maybe they'll change it. In the meantime though I actually feel like my symptoms are worse but I also haven't been on the prempro very long so I don't know if I should be expecting a change yet.
Oddly enough I am responding to my own post here...but wanted to share that I have made a decision to stop the prempro. I haven't felt any better while on it and some symptoms got worse. I think it's premature at this point and I would rather try to go without it than not. We'll see if my new gyno agrees (I am switching because the old practice was like a mill), I guess she may disagree, but there's no doubt in my mind that it was causing more problems...hope it's not a mistake!
Silver515. What dose of Prempro are you on?
I started Prempro Aug 31. .3mg/1.5mg and am still getting warm flashes. Some bloating,but the literature says that can be a side effect. Just wondering if I need a little higher dose.....or to wait a month or two before evaluating?